Illinois Journal of Mathematics

The rational homotopy groups of complete intersections

Joseph Neisendorfer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 175-182.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048231

Digital Object Identifier
doi:10.1215/ijm/1256048231

Mathematical Reviews number (MathSciNet)
MR528555

Zentralblatt MATH identifier
0412.55006

Subjects
Primary: 55P62: Rational homotopy theory
Secondary: 32C10

Citation

Neisendorfer, Joseph. The rational homotopy groups of complete intersections. Illinois J. Math. 23 (1979), no. 2, 175--182. doi:10.1215/ijm/1256048231. https://projecteuclid.org/euclid.ijm/1256048231


Export citation